# SDR FDEA201708282391

- Difficulty date: August 28, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6043502
- Part serial: 48443
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AILERON ASSEMBLY LOWER SURFACE FOUND DENT AS MARKED. REPAIR CARRIED OUT AS PER EA 1-5750-T0335265-PT1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
